Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Products of singular continuous measures


Author: Alan Maclean
Journal: Proc. Amer. Math. Soc. 68 (1978), 85-89
MSC: Primary 43A25
MathSciNet review: 0493171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a compact Abelian group. It is shown that if the Fourier transform of $ f \in A(G)$ satisfies certain lacunary conditions, then f may be factored as the convolution product of singular continuous measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A25

Retrieve articles in all journals with MSC: 43A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0493171-0
PII: S 0002-9939(1978)0493171-0
Keywords: CA group, absolutely convergent Fourier series, convolution, singular continuous measure
Article copyright: © Copyright 1978 American Mathematical Society